# SDR DL757021256

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31212
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE REPAIR, THE FUSELAGE SKIN AT FS 720 WAS FOUND WITH LIGHTNING DAMAGE AT STRINGER 3L.  THE DAMAGE WAS REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER ER/A 384001-14, REV A.
